Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have lichenoid dermatitis. Getting lesions on neck and back. Had surgery on achilles tendon. Cause?

thank you for taking my question i have lichenoid dermatitis for 20 years. just diagnosed a few months ago. has gotten worse over last couple of years. i read through old diaries to see when it actually began. i found that i started getting lesions on my neck and on my back while on vacation to the beach and i was on keflex at the time due to a surgery on my achilles tendon . i was wondering could the keflex had caused this and also i had steel stiches. could it be an allergic reaction to the stitches? thanks kathleen
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi yes steel stiches can cause licheniod is allergic rash with lichen planus like lesions with minimal can be cured by atarax 25 mg at night.griseofulvin i n the morning and application of moisterisrr along with dipsalic ointment can cure .after that post inflammatory hyperpigmentation can be cured by tri o bloc cream
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor